Big shock loose after FUE, start with propecia too late?
Doctor Answers 4
Shock loss appeared 3 months after hair transplant
You had shock loss appeared 3 months after hair transplant and you should have been placed on Propecia., Now what you lost may not come back
If you have shock hair loss after surgery, there isn't much you can do to reverse it. Propecia does not stop shock hair loss.
If you have shock hair loss after surgery, there isn't much you can do to reverse it. Propecia does not stop shock hair loss. Speak with your doctor.
Once the follicle sheds its hair, the hair cycle must start over and you will need to wait for new hair to grow. Finasteride is not helpful in this situation.
You might also like...
Shock loss after an FUE
Shock loss is common after a hair transplant. Most of the hair should come back. The finasteride will help to protect the native hair long term. You can start it at any time.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.